# SDR AALA2009031300584

- Difficulty date: March 13, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 41,015 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT    EMERGENCY EXIT LIGHT ON RIGHT SIDE OF FIRST CLASS COAT CLOSET INOPERATIVE. REPLACED FIRST CLASS COAT CLOSET LIGHT ASSEMBLY.
